# SDR CX7A194J0425

- Difficulty date: May 20, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 26,521 hours, 30,557 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT TAILPIPE HOT INDICATION CAME ON WHEN AIRCRAFT ELECTRICAL SYSTEMS WERE POWERED UP.  ENGINES WERE NOT RUNNING.
